# SDR SWAA2016061552910

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 57,859 hours, 34,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER EMERGENCY BATTERY FAILED TIME TEST.  R & R BATTERY IAW AMM.
